# SDR UIEA2018032900481

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,248 hours, 18,102 cycles
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: BACR13CG2A
- Condition: Malfunctioned
- Location: Lt Starter
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT STARTER CUTOUT MESSAGE AT 10,000 IN CLIMB.  RAN QRH, NO VALVE LIGHT ON.   REMOVED AND REPLACED RELAY K665 IAW AMM 20-60-00 OPS CHECKED GOOD IAW ENGINE RUN 80-11-00.
